# SDR AALA202104279005

- Difficulty date: April 26, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 64,240 hours, 28,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321454
- Part serial: 6372
- Condition: Exploded
- Location: Emergency Light
- Part time: 56,689 hours, 22,583 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE AT THE GATE THE CREW REPORTED HEARING A LOUD BANG / POP FOLLOWED BY AN ELECTRICAL SMELL. PASSENGERS AND THE CREW EVACUATED THE AIRCRAFT VIA THE MAIN CABIN DOOR SAFELY AND FIRE TRUCKS RESPONDED AS A PRECAUTION. (NOTE: NO SLIDES WERE DEPLOYED.). MAINTENANCE FOUND THE LEFT HAND OVERWING EMERGENCY LIGHT POWER SUPPLY BATTERY HAD OVERHEATED AND EXPLODED AND DISCONNECTED IT. THE EMERGENCY POWER SUPPLY UNIT WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-38.
